Skip to main content
Skip to footer
Staples CEO update and Free Delivery no min

Physicians Care Allergy Plus Multi-Symptom Relief Tablets, 4 Hours, 2/Packet, 50 Packets/Box (90091)

Item #: 750205 | Model #: 90091
Physicians Care Allergy Plus Multi-Symptom Relief Tablets, 4 Hours, 2/Packet, 50 Packets/Box (90091)
4.17stars - based on18reviews
Get free shipping on your qualifying orders of PhysiciansCare® Allergy Plus Antihistamine Medication, 50 Packets of Two Tablets (90091).
Product ID: 750205
37.36 NewIn stock
$37.36
About this product
Round out first aid kit supplies in the home or office with this box of 50 Physicians Care allergy medicine packets.

Ease upper respiratory discomfort with this antihistamine medication. The combination of analgesic, antihistamine, and decongestant ingredients helps temporarily relieve allergy and cold symptoms, and the coated tablets make them easy to take. This Physicians Care antihistamine medication is packaged in single doses with tamper-evident seals for enhanced convenience and safety.

  • Analgesic, antihistamine, and decongestant combination helps with multi-symptom relief
  • Contains 50 individual child-resistant packets of two tablets; 100 tablets in total
  • Relieves symptoms such as pain, sinus congestion, runny nose, and sneezing due to colds, upper respiratory infections, and allergies
  • Active Ingredients: Acetaminophen 325mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5 mg
  • Perfect for standalone first aid or as a refill for a kit